# SDR FDEA202510091936

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757236
- Aircraft serial: 28164
- Aircraft time: 73,428 hours, 25,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440421
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FIRST OFFICER SEAT TRACK (AFT/LH) SHOWS GROOVE ON SURFACE AND ELONGATE  REMOVED/REPLACED MAIN DECK FIRST OFFICER SEAT TRACK (AFT/LH) IAW B757 SRM 51-40-02-  0G AND B757 AMM 20-11-00-2
